# SDR CALA2025081107530

- Difficulty date: August 10, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 87,424 hours, 20,777 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR OF OIL IN COCKPIT,  ON INSPECTION OF FLIGHT DECK VENT, TRACE OF OIL SMELL COMING FORM VENTS OK TO CONTINUE.
